# SDR IPXA2015062290403

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 21,356 hours, 14,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR EICAS WITH DOOR CLOSED.   FOUND TARGET FOR SENSOR S10094 LOOSE.  SECURED TARGET & CHECKED ADJUSTMENT IAW AMM 52-71-00-825-223.  OPS CK OK.
